MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC ACTIVE LIFE; BAG, DRAINAGE, WITH ADHESIVE, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC ACTIVE LIFE; BAG, DRAINAGE, WITH ADHESIVE, OSTOMY
Model Number 175777
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) / device 3 of 5.Based on the available information, this event is deemed to be a reportable malfunction.Batch record review: lot 4l05921 was manufactured 01/nov/2024 in convex 1 piece (pc) line, with a total of (b)(4) units (mkus).The complaints engineer performed a batch record review on 13/nov/2025, to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct, system application product (sap) material identification (id) 1000616 and manufacturing order: (b)(4).Review of the batch record showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancy related to this issue were found within the documentation.The reported malfunction could be generated during the manufacturing process of the final line, therefore no further batch record review of the subassembly lots was required.Photograph, video and/or physical sample evaluation: no photographs associated with this case were received and no unused return sample was expected.Historical complaints review: on 13/nov/2025, complaints engineer ran a query in database in order to verify the complaints reported for the 4l05921 lot for the malfunction ¿skin barrier starter hole is defective (e.G misalignment or off center), leakage may occur (pre-cut only)¿ defect and no additional complaints were identified.Historical nonconformance review: on 13/nov/2025, complaints engineer ran a query in database looking for any in process nonconformance / corrective action / preventive actions (capa) (s) associated to the malfunction ¿skin barrier starter hole is defective (e.G misalignment or off center), leakage may occur (pre-cut only)¿ defect for the lot number 4l05921 and as result, no nonconformance / capa (s) for this malfunction were generated during the manufacturing process of the referenced lot.Current quality controls: based on the process instruction (pi), the following tests are performed in the manufacturing lines, in order to identify this failure mode in our manufacturing process: concentricity of the convex disc to bel tab.¿ frequency: first unit and hourly.¿ sample quantity: 2 samples (1 unit per station).¿ acceptance criteria: the convex disc must be concentric within 4 mm of the belt tab ring.Defect rate analysis there have been (b)(4) defective parts confirmed to date from a lot size of (b)(4) products.This represents a defect rate of only (b)(4), which is well within an appropriate acceptable quality level (aql) for this defect which should be (b)(4) based on our process instruction (pi).In addition, all of the in-process testing on this lot did not find a single defective unit, which confirms that the lot is unlikely to breach an aql of (b)(4).To date, it is well within our accepted aql level for this type of failure mode or defect.Conclusion: no photographs for this complaint issue.Therefore, it was not possible to conduct an investigation for the reported issue.A review of batch records was completed and showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancies related to this issue were found within the documentation.This issue will be monitored through the post market product monitoring review process, standard operating procedure (sop).To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 1049092.Manufacturing site: 9618003.
 
Event or Problem Description
The consumer¿s wife reported that the mass was off-center.There were five pouches from this box.She stated that she had not used any from this box because of fear that the pouch would separate from the mass.Photos were requested, and a replacement was provided.No photo is available at this time.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Emdr retraction: the initial emdr with manufacturing report number (9618003-2025-03029), was submitted on 20-nov-2025.However, based on the additional information received, it was found that the mass was off centered.Now, this case has been determined to be non-reportable.Hence, this emdr is being submitted to retract the initial emdr.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 9618003.

Brand Name
ACTIVE LIFE
Common Device Name
BAG, DRAINAGE, WITH ADHESIVE, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key23602264
Report Number9618003-2025-03029
Device Sequence Number13076272
Product Code FON
UDI-Device Identifier00768455181230
UDI-Public00768455181230
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number175777
Device Lot Number4L05921
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown